# SDR CALA2025100709716

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 64,482 hours, 26,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR SLIDE GIRT BAR CLOTH IS LOOSE DRAGGING ON FLOOR.   MEASURED SLACK WITHIN LIMITS PER AMM 25-66-01-400-801.
